MathSciNet Relay Station
MathSciNet bibliographic data
MR1106985 35L05 (35A15 35L65 35Q53 65N99)
van Daalen, Edwin F. G.; Broeze, Jan; van Groesen, Embrecht Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations. Math. Comp. 58 (1992), no. 197, 55–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement